# SDR CALA2023011300105

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 103,626 hours, 13,768 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Apu Fire Detecto
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE APU INSPECTED APU COMPARTMENT FOR SIGNS OF FIRE DAMAGE AS PER AMM REMOVED APU FIRE BOTTLE IAW AMM 26-22-01 DUE TO APU FIRE 49-11-00-200 .FOUND  NO EVIDENCE OF FIRE DAMAGE.  REMOVED 2 WIRES 00-0609-3-7030, & 40-0366-3-0263,  00-0609-3-6950. BETWEEN DETECTORS.  WIRING INSTALLED, OPS CHKS OF APU FIRE DETECTION.  C/W. INSPECTION OF APU FIRE DETECTORS FOUND UPR FWD M26008 DET AND REMOVED AND REPLACED WIRES W7291-0001R-16 &W7691-0001R-16 INSTALLED APU FIRE BOTTLE EXTINGUISHER IAW AMM 26-22-01-400. OPS UPPER AFT DETECTOR, WITH HEAVY CORROSION ON TERMINALS . UPON BETWEEN UPPER FWD APU FIRE DET & UPPER AFT APU FIRE CHK AND TEST PASSED.   R/R APU FIRE DET SYSTEM IAW AMM 26-15-00/501
